Alert archive / Kansas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 95, NWS Dodge City, KS

June 17, 20236 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 17, 2023, 7:50 PM CDT for 6 counties in Kansas. It was in force for 55 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2023, 7:50 PM CDT (00:50 UTC)
Expired
Jun 17, 2023, 8:45 PM CDT
In force
55 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Clark County, KS, Finney County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 29 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 7:55 PM CDTTSTM WND GST 694 Nnw The Haggard Eleva, KSMesonet station FW8871 Cimarron.
Jun 17, 8:00 PM CDTTSTM WND GST 662 Wsw Minneola, KSMesonet station UP313 2.1 W Minneola (UPR).
Jun 17, 8:15 PM CDTTSTM WND DMGDodge City, KSTree limbs down on north side of town. Reported through social media.
Jun 17, 8:15 PM CDTTSTM WND DMGDodge City, KSTree limbs down on north side of town. Reported through social media.
Jun 17, 8:15 PM CDTTSTM WND GST 611 Nne Dodge City, KSMesonet station CW9785 Dodge City.
Jun 17, 8:15 PM CDTTSTM WND GST 633 Nw Ft. Dodge, KS
Jun 17, 8:30 PM CDTTSTM WND GST 671 Nnw Jetmore, KSMesonet station KJTK1.
Jun 17, 8:30 PM CDTTSTM WND GST 671 Nnw Jetmore, KSMesonet station KJTK1.
Jun 17, 8:52 PM CDTTSTM WND GST 643 Ene Dodge City, KSASOS station KDDC Dodge City Regional Airport.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 4:34 PM CDTTornado WatchSPC6 hr
Jun 17, 4:45 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.8 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2023-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2103 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2023-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2103 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

817 
WUUS53 KDDC 180050
SVRDDC
KSC025-055-057-069-083-119-180145-
/O.NEW.KDDC.SV.W.0095.230618T0050Z-230618T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
750 PM CDT Sat Jun 17 2023

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Western Ford County in southwestern Kansas...
  Northeastern Finney County in southwestern Kansas...
  Western Hodgeman County in southwestern Kansas...
  Eastern Meade County in southwestern Kansas...
  Eastern Gray County in southwestern Kansas...
  Western Clark County in southwestern Kansas...

* Until 845 PM CDT.

* At 750 PM CDT, severe thunderstorms were located along a line
  extending from 17 miles northwest of Kalvesta to near Ensign to 12
  miles southeast of Meade State Park, moving east at 45 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Dodge City, Cimarron, Meade, Jetmore, Minneola, Fowler, Ensign,
  Bloom, Englewood, Howell, Wright, Kalvesta, The Haggard Elev, Acres
  and Ft. Dodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.

&&

LAT...LON 3700 10030 3770 10037 3817 10064 3820 9986
      3779 9985 3700 9979
TIME...MOT...LOC 0050Z 253DEG 39KT 3819 10056 3772 10026 3710 10022 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

TATRO
3 follow-up statements
587 
WWUS53 KDDC 180107
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
807 PM CDT Sat Jun 17 2023

KSC025-055-057-069-083-119-180145-
/O.CON.KDDC.SV.W.0095.000000T0000Z-230618T0145Z/
Ford KS-Finney KS-Hodgeman KS-Meade KS-Gray KS-Clark KS-
807 PM CDT Sat Jun 17 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WESTERN FORD...EAST CENTRAL FINNEY...WESTERN HODGEMAN...EASTERN
MEADE...NORTHEASTERN GRAY AND WESTERN CLARK COUNTIES...

At 807 PM CDT, severe thunderstorms were located along a line
extending from 13 miles north of Kalvesta to near Dodge City to 7
miles north of Englewood, moving east at 40 mph.

THESE ARE DESTRUCTIVE STORMS FOR Dodge City and Wright.

HAZARD...80 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Dodge City, Jetmore, Minneola, Fowler, Ensign, Bloom, Englewood,
Howell, Wright, Acres and Ft. Dodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10015 3769 10024 3818 10028 3820 9986
      3779 9985 3700 9979
TIME...MOT...LOC 0107Z 255DEG 42KT 3824 10037 3776 10004 3714 10004 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH

$$

TATRO
147 
WWUS53 KDDC 180123
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
823 PM CDT Sat Jun 17 2023

KSC055-069-119-180132-
/O.CAN.KDDC.SV.W.0095.000000T0000Z-230618T0145Z/
Finney KS-Meade KS-Gray KS-
823 PM CDT Sat Jun 17 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FINNEY...EASTERN
MEADE AND NORTHEASTERN GRAY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

LAT...LON 3700 10005 3774 10013 3818 10022 3820 9986
      3779 9985 3700 9979
TIME...MOT...LOC 0122Z 252DEG 37KT 3818 10010 3780 9988 3718 9986 

$$

KSC025-057-083-180145-
/O.CON.KDDC.SV.W.0095.000000T0000Z-230618T0145Z/
Ford KS-Hodgeman KS-Clark KS-
823 PM CDT Sat Jun 17 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WESTERN FORD...WESTERN HODGEMAN AND WESTERN CLARK COUNTIES...

At 822 PM CDT, severe thunderstorms were located along a line
extending from 12 miles northwest of Jetmore to near Wright to near
Ashland, moving east at 40 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Dodge City, Jetmore, Minneola, Bloom, Englewood, Wright, Acres and
Ft. Dodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 10005 3774 10013 3818 10022 3820 9986
      3779 9985 3700 9979
TIME...MOT...LOC 0122Z 252DEG 37KT 3818 10010 3780 9988 3718 9986 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

TATRO
854 
WWUS53 KDDC 180135
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
835 PM CDT Sat Jun 17 2023

KSC025-057-083-180145-
/O.EXP.KDDC.SV.W.0095.000000T0000Z-230618T0145Z/
Ford KS-Hodgeman KS-Clark KS-
835 PM CDT Sat Jun 17 2023

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FORD...WESTERN
HODGEMAN AND WESTERN CLARK COUNTIES WILL EXPIRE AT 845 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

LAT...LON 3700 10005 3774 10013 3818 10022 3820 9986
      3779 9985 3700 9979
TIME...MOT...LOC 0135Z 253DEG 39KT 3822 9994 3784 9972 3722 9971 

$$

TATRO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:52 PM CDT, 58 minutes earlier.

Area forecast discussion, Jun 17, 6:52 PM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
652 PM CDT Sat Jun 17 2023

...updated aviation section...

.SHORT TERM...(Tonight and tomorrow)
Issued at 111 PM CDT Sat Jun 17 2023

A stationary boundary exists today from central Kansas southwest to
the Texas panhandle. This front could have mesoscale impacts later
this evening. In the meantime, upslope flow behind the front will continue
this afternoon and evening, particularly for the high plains of Colorado
into western Kansas. As a result of this flow, afternoon storms are
expected to develop across the higher terrain of Colorado. These storms
will eventually start to move across the Kansas prairie mid to late
evening tonight. Expect storms to cross the state line in the 6 to
8 pm timeframe. A squall line of storms is expected by this evening
across western Kansas. Therefore, the main threat with this activity
will be intense convective outflow of 60 to 80 mph. It was interesting
that the RRFS has outflows of 90+ mph. It's a model, so not taking
it verbatim, but still interesting nonetheless the output is that high.
Forecast skew-t/log-p's show a mixed low level BL with plenty of DCAPE
forecast. With upscale growth in combination of the DCAPE, it is would
seem prudent that some seriously strong outflows will be possible this
evening across the FA. The second area of interest for another separate
area of storms is along and south of the front. Here, higher MUCAPE
will be possible in association with the higher dews. Directional shear
is high enough for supercells, although speed shear could be a bit
lacking. The main question for this second area of storms (roughly
SE of KDDC), is what storm mode will be and if storms will interact
with the front or not. If storms remain discrete supercells, the the
main threats would be very large hail and damaging winds. If storms
do interact with the front, then an isolated tornado may be possible
as well. Overall, have much higher confidence of the first area of
storms spreading across the FA then the second area. The front has
already moved fairly well south, so this may limit the potential for
the second area of storms versus the first. Otherwise, for the rest
of the short term, dry conditions are expected Sunday with near normal
temps.

.LONG TERM...(Monday through Friday)
Issued at 111 PM CDT Sat Jun 17 2023

We will return back to a normal Summer time pattern Monday. A shortwave
ridge will build over the FA during this period. Highs should peak
into the 90s and the forecast should be storm-free. Shortwave ridging
should continue Tuesday as well with hot highs and dry conditions continuing.
On Wednesday, a weak shortwave will move across the area. This feature
could spark off storms during the evening. Opportunities for storms
will continue for the rest of the business week. Coverage will be widely
scattered/hit-or-miss type of activity. Temperatures should be close
to seasonal normal to finish out the rest of the long term.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 651 PM CDT Sat Jun 17 2023

Widespread strong to severe convective outflow will imminently
impact the area terminals over the next 4 hours or so before a
eastward moving linear convection system exits into central Kansas
after dark. Some areas could see high end winds as well around 80
mph, with potential for hail with a few leading supercells. Heavy
rain rates will probably lead to 1-2 mi vsby and IFR ceilings for
short duration in the greatest rain rates.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  57  86  62  93 /  90   0   0   0
GCK  55  87  60  93 /  90   0   0   0
EHA  53  87  58  95 /  70   0   0   0
LBL  55  88  60  96 /  90   0   0   0
HYS  58  86  62  95 /  80   0   0   0
P28  62  87  63  95 / 100   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Sugden
LONG TERM...Sugden
AVIATION...99
Hazardous weather outlook, Jun 17, 2:51 AM CDT, 16 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
251 AM CDT Sat Jun 17 2023

KSZ030-031-043>046-061>066-074>081-084>090-180800-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
251 AM CDT Sat Jun 17 2023 /151 AM MDT Sat Jun 17 2023/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

Severe thunderstorms capable of producing strong damaging winds of
70 mph, hail up to 4 inches and heavy rainfall will be possible
after 5pm.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Probability of hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Limited Spotter Activation may be required after 5pm south of a
Syracuse to Garden City to Dodge City to Pratt line.

In the hours before

Local storm report, Jun 17, 7:23 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
723 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     Tstm Wnd Gst     Sublette                37.48N 100.85W
06/17/2023  E70 MPH          Haskell            KS   Law Enforcement

&&
Local storm report, Jun 17, 7:32 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
732 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     Hail             2 W Tice                37.52N 100.76W
06/17/2023  M3.00 inch       Haskell            KS   Storm Chaser

            3.25 inches.

&&
Local storm report, Jun 17, 7:36 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
736 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     Hail             2 W Tice                37.51N 100.76W
06/17/2023  E3.00 inch       Haskell            KS   Public

            3.25 inches.

&&
Local storm report, Jun 17, 7:40 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
740 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     Hail             2 WSW Tice              37.51N 100.76W
06/17/2023  M3.00 inch       Haskell            KS   Public

            Picture of 3.25 hail shared on social media.

&&

AS
Special weather statement, Jun 17, 7:45 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Dodge City KS
745 PM CDT Sat Jun 17 2023

KSZ043-044-063-180115-
Finney KS-Lane KS-Scott KS-
745 PM CDT Sat Jun 17 2023

...A strong thunderstorm will impact portions of north central
Finney, southeastern Scott and southwestern Lane Counties through 815
PM CDT...

At 744 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Amy, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dighton, Manning, Grigston and Amy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern and west central Kansas.

&&

LAT...LON 3817 10083 3856 10080 3856 10039 3818 10039
TIME...MOT...LOC 0044Z 272DEG 9KT 3830 10066

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

TATRO
Special weather statement, Jun 17, 7:46 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Dodge City KS
746 PM CDT Sat Jun 17 2023

KSZ087-088-180115-
Meade KS-Clark KS-
746 PM CDT Sat Jun 17 2023

...A strong thunderstorm will impact portions of southeastern Meade
and southwestern Clark Counties through 815 PM CDT...

At 745 PM CDT, Doppler radar was tracking a strong thunderstorm near
Englewood, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Englewood and Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.

&&

LAT...LON 3700 10015 3724 10014 3726 9981 3700 9980
TIME...MOT...LOC 0045Z 272DEG 9KT 3703 10006

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

TATRO

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:23 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCFinney, Gray, Haskell, Meade, Seward52 min
Jun 17, 7:45 PM CDTSpecial Weather StatementDDCLane30 min
Jun 17, 7:46 PM CDTSpecial Weather StatementDDCClark29 min
Jun 17, 8:01 PM CDTTornado WarningDDCFord, Hodgeman29 min
Jun 17, 8:16 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEdwards, Ford, Hodgeman, Kiowa, Pawnee44 min
Jun 17, 8:18 PM CDTSevere Thunderstorm WarningDDCStafford42 min
Jun 17, 8:19 PM CDTSpecial Weather StatementDDCClark, Comanche71 min
Jun 17, 8:28 PM CDTSevere Thunderstorm WarningDDCComanche, Kiowa32 min
Jun 17, 8:47 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pawnee, Pratt, Stafford43 min
Jun 17, 9:00 PM CDTAreal Flood WarningDDCGray, Haskell, Meade, Seward6 hr
Jun 17, 9:03 PM CDTSpecial Weather StatementDDCRush27 min
Jun 17, 9:19 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCPawnee, Rush, Stafford41 min
Jun 17, 9:20 PM CDTSpecial Weather StatementDDCBarber40 min
Jun 17, 9:25 PM CDTSevere Thunderstorm WarningDDCBarber35 min
Jun 17, 9:28 PM CDTFlash Flood WarningDDCEdwards, Pawnee3 hr
Jun 17, 9:41 PM CDTSpecial Weather StatementDDCEllis, Trego64 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.